# SDR SWIA200820445

- Difficulty date: August 27, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 16,515 hours, 14,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK SUPPORT AND CLIP AT FS 625 CRACKED.  REPLACED PER SRM.
